# SDR 2007UALA00269

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 48,317 hours, 17,664 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AND SEAL. OPS OK
